# SDR 98FDEA00495

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

98-19 - GEAR WARNING HORN (STEADY) AFTER GEAR RETRACTION WITH FLAP AT 15 AND WENT OUT WITH GEAR DOWN.  REMOVED AND REPLACED AND ADJUST FLAP LAND WARN SWITCH PER M/M 31--26-12, WIR DIAG MANUAL 32-64-03.  REMOVED AND REPLACED LAND GEAR ACC PER M/M 32-09-121.  TEST NORM.
